# SDR SWAA031332

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 55,292 hours, 53,747 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT KEEL BEAM CORRODED AT BS 727, LBL 7.  REPAIRED KEEL BEAM PER SRM.
